Simple Paradoxical Replications of Sets

C. Richter. Simple Paradoxical Replications of Sets. Discrete & Computational Geometry, 25(1):65-83, 2001. [doi]

@article{Richter01:2,
  title = {Simple Paradoxical Replications of Sets},
  author = {C. Richter},
  year = {2001},
  url = {http://link.springer.de/link/service/journals/00454/contents/00/10077/},
  tags = {C++},
  researchr = {https://researchr.org/publication/Richter01%3A2},
  cites = {0},
  citedby = {0},
  journal = {Discrete & Computational Geometry},
  volume = {25},
  number = {1},
  pages = {65-83},
}